Jump to content

Mr. Untouchable

Member Since 09 Apr 2008
Offline Last Active Feb 19 2014 09:27 PM

Topics I've Started

Yellowing of the eyes

28 October 2010 - 08:59 PM

I just started my second cycle of Accutane a week ago. I've noticed though that my eyes, like in the corners, are getting a little yellow. I didn't realize it until my mom commented on 'em yesterday. I went to the doc today and got a physical, just to make sure everything was fine.. and she didn't mention anything about them. I don't get my first blood test for another few weeks. She said that it'll confirm if anything is wrong, other than that I'm fine.

I looked online about yellow eyes and supposedly it has something to do with the liver.. I mean, I really don't wanna fuck it up. Is there anything I could do? Maybe take that blood test sooner? I'd wanna know if my liver is malfunctioning or whatever. Could drinking a lot of water help? Any advice or suggestions would be great.

Finished cycle.. Immediately began breaking out?

22 August 2010 - 04:08 PM

I have a question for those familar with Accutane.

I completed my 5 month cycle last Tuesday (8/17). The first 4 mths I was on 40mg, one a day. I weigh around 126-130 lbs. During the course of those four months, I only had a minor breakout in my second month. Nothing too bad. Less than a handful of pimples.

The 5th month, I told my derm that though I wasn't breaking out anymore and my acne/red marks were fading tremendously, I still had oily skin (tho' not as bad).. and when my face would get red (I wouldn't use sunscreen unless at the beach, other times I'd just do my best to not let the hot ass sunlight hit my face), it'd be a noticeable 'flare.'

So since I wanted my oil gone, he upped my dosage 40mg but to be taken one a day, two a day, one a day, two a day, etc. My face started looking better. I finished my cycle last Tuesday with 2 pills- morning and night.

Well, he had told me the last derm visit if I want that I could go one more month. Nearing the end, I chose to go see him- on Monday, the day before I was to finish. He agreed that my face was very good, but that since I want my oils gone still- he'll up it 40mg every day for a mth.

All's great and dandy, I go to Target pharmacy and drop off my prescription. Later that day, they call me and tell me my insurance has required a 'pri-authorization.' Since an Accutane cycle supposedly lasts 5 mths, and I wanted to go an extra month to be on the safe side, they wanted to know why. I expected my derm to get on that asap.

Next day I finish my cycle. The NEXT fuckin' day--Wednesday--I get a pimple on my left cheek. I'm dumbfounded. Then that night, I get another one slowly starting to form up on my forehead below my hairline. Next day it was tryna come thru. Meanwhile, another one was coming in below my lip. Thats THREE!!! More than I had in MONTHS!

So Thursday, I still hadn't heard nothing about my prescription.. so I called Target pharm, and they told me they're still waiting on my derm for the pri-authorization. So I called my derm, and they said they planned on doing it later that day. They tell me that they faxed it to my insurance company, and are waiting for the phone call.. that they should get a call back the next day, and they'll let me know. Friday, no phone call.

Now.. its Sunday. Around this afternoon, I was in the store and looking in the mirror.. and a spot just above my upper lip was getting red. Only meant one thing- another pimple's coming in. Fuck. So now, 6 hrs later, sure enuff- I have one right there. AND I have ANOTHER one coming in--its getting red and I can feel it--in the middle of my bottom lip. I'm going crazy.

I dunno how the hell this can be possible.. Do you think its a breakout from the up in dosage- from my 5th mth? Or the fact that I stopped. Its been 5 days, and damn near five pimples! Granted they're not huge, but still.. they're red. Could it be the fact that I stopped?

I just started drinking (liquor) a lot the past week or two.. Even while on it, tho' I'd try to limit myself. Could it be the change in that? Cuz before these past few weeks, I hadn't had a drink since February. I've also begun to drink a lot less water, and I haven't been eating as much as I used to. (I cut out all junk food and fast food tho', about a month ago.)

When I first started my cycle, rarely did I take my pill with food. I either just took it with a glass of water, or I took it after eating fast food. For the most part, that was it. Though my skin definitely improved, could I not have gotten the full effects of this cycle because of that?

I experienced relatively no side effects this cycle. I had dry lips, curable with Aquaphor. My hair was dry, no problem with that. My lower back would ache if I changed positions (bent over, laying down), but I could cope with that. Didn't have no nosebleeds, altho' I was dry up there. Thats it really.

So, anyone who's read this post, can tell me what the hell is this?!?! Would be greatly appreciated- any comments, advice, whatever.

And what erks the shit out of me is the fact that my insurance company has the authority to disapprove of them giving me another month, if they "don't think I need it".. but shit, I do now.

Got a buncha tiny bumps on your forehead, eat almonds!

10 December 2008 - 11:45 AM

I used to get it real bad up there, with a lotta little tiny bumps, but ever since I started eating roasted salty Almonds, its been a remarkable change.